# SDR AALA20010155

- Difficulty date: January 27, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMITS, BS 1902 LONGERON 48 LEFT.  REPAIR PER SRM 53-20-00.  INSTALLED DOUBLER AND STRINGER TIES.  (M)
